# SDR ASAA9940137

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022607
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, THE AFT THREE EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND LIGHTS OPERATED NORMALLY.  (M)
